# SDR DALA1208893117

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278400301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT AT R1 DOOR LOWER AFT CUTOUT ALONG FR 20.  REMOVED CORROSION IAW SRM 51-74-00. L=2.0 W=2.0 D=.011 ORIG MAT .071 FOUND TO BE OUT OF LIMITS IAW SRM 51-73-11.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
